# SDR RAIA00110004

- Difficulty date: October 10, 2001
- Submitted: October 11, 2001
- Operation: Air carrier
- Aircraft: N424TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 124
- Aircraft time: 29,030 hours, 29,090 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Receiver
- Part number: MI5853505
- Part serial: 1664
- Condition: Inoperative
- Part time: 29,079 hours, 29,782 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

7125-PIA- WEATHER RADAR INOPERATIVE. MAINTENANCE REMOVED AND REPLACED WEATHER RADAR RECEIVER/TRANSMITTER.
